| Model Number |
PROPAQ MD |
| Medical Device Problem Codes |
Pacing Problem (1439); Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/16/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the device displayed a "pace defib device failure" message.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed during review of the device's history log.The device was put through extensive testing including bench handling, performing multiple charge and discharges into a simulator, and defib cycle testing without duplicating the report.The device passed the final test procedure, was recertified, and returned to the customer.Review of the device log the defib was charged and then manually disarmed by the user.The defib was charged again and the device experienced a soft reset.It appears the device discharged based on the change to patient ecg, but the reset prevented the logging of the event to file.The reset also appears to be an isolated event and did not affect the devices ability to deliver therapy.We suspect high levels of rf may have been involved, but we were unable to confirm.No accessories were returned with the device for evaluation.Analysis for reports of this type has not identified an increase in trend.